# SDR USAA920080756

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 28,345 hours, 12,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1682
- Condition: Broken
- Location: L1 Door
- Part time: 28,332 hours, 12,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1550 - PHX-CLT - EMERGENCY EQUIP - FOUND L-1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER WITH BROKEN SPRING AT TRIGGER ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.  OPERATIONAL CHECK WAS GOOD.
